# SDR USAA2013060400001

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 17,368 hours, 2,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA EXIT LIGHT ABOVE 3R INOPERATIVE.  MX FOUND WIRE OFF OF TERMINAL AND SECURED WIRE.   OPS CHECKS OK AT THIS TIME.
